Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Feels strong pulse in elbow, taking medicine for high BP, reflux, cholesterol. Started taking milk thistle. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 2397 Questions
Hi, it's 4:00 am here. My husband just woke up saying that he feels a strong pulse in his left elbow. He is taking meds for high blood pressure, reflux, cholesterol, magnesium, green grass drink in the am. Just a few days ago he started to take "milk thistle". He is worried that this is a sign of G-d forbid a heart attack or stroke. Please advise.
Thank you.
Posted Tue, 1 Oct 2013 in Medicines and Side Effects
Answered by Dr. Robert Galamaga 28 minutes later
Brief Answer:
Proceed to ER

Detailed Answer:
Hello and thank you for sending the question.

Unfortunately I am not able to give you reassurance at this time and I advise that you bring him to the emergency department for immediate evaluation. There are so many possible things that might explain his symptoms and we want to make sure we are not missing the most worrisome which would be some problem with his heart.

Thanks again for sending your question. If you have additional specific concerns please let me know
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor